# SDR CALA2024122301626

- Difficulty date: December 18, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 88,753 hours, 14,332 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766298A
- Part serial: 1195
- Condition: Faulted
- Location: Zone 400
- Part time: 78,301 hours, 11,392 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

R GEN DRIVE EICAS C THE RIGHT GENERATOR DRIVE HAS LOW OIL PRESSURE OR HIGH OIL TEMPE RATURE WITH THE ENGINE IN OPERATION. NOTE: ELEC AUTO EVENT RIGHT GEN DRIVE EICAS AND LIGHT. ACCOMPLISHED CHECK LIST AND  DI SCONNECTEDUPON INVESTIGATION LOW OIL QUANTITY FOUND IN RH ENGINE IDG. IDG DIFF PRESSURE INDICATOR FLUSH. IDG CASE DRAIN LINE FILLED WITH OIL AND EVIDENCE OF OIL ON IDG QUAD BAND COUPLING. SUSPECT INTERNAL FAILURE OF IDG. IDG TO BE REPLACED. RH ENGINE IDG REMOVED AND REPLACED AS PER AMM 24-11-01-004-001-002 AND 24-11-01-404-012-002, STEP 3.A. TO 3.I.(13). INSTALL TO BE COMPLETED FROM STEP 3.I.(14).  IDG INSTALLATION INSPECTED IAW AMM TASK 24-11-01-404-012-002 & GMM 09-10-05 IDT. ALL OPS SATISFACTORY RH IDG POST INSTALL OP-CHECK ATTEMPTED, 1 MIN INTO EGR, SUBSTANTIAL OIL LEAK OBSERVED. OIL LEAK FOUND TO BE COMING FROM SWAGED SECTION OF IDG ACOC OIL IN PIPE (REF EIPC 75-20-00-05, ITEM 390). IDG ACOC OIL IN PIPE REMOVED AS PER CF6-80C2 PPBU MANUAL. RH ENGINE HMU WET MOTOR AND IDLE LEAK CHECK CARRIED OUT AS PER AMM 71-00-00-995-229-H03. NO LEAKS APPARENT. RH IDG OP-CHECK CARRIED OUT AS PER AMM 24-11-00-715-016-001. ALL OPERATIONS AND INDICATIONS ARE CORRECT WITH NO LEAKS APPARENT.
